# SDR ASAA2021101236440

- Difficulty date: October 12, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,649 hours, 6,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A705139
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK JUST I/B OF DOOR CUTOUT HAS CORROSION DOT # SM91-002. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW 737-900ER SRM 53-00-53-1A-2. REPAIRED CARGO TRACK IAW 737-900ER SRM 53-00-53-2R-3 REPAIR 3.W= 2" O= .075 R= .046 L= 3" D= .029.
